# SDR FDEA201512304103

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,368 hours, 27,072 cycles
- Engine: Ge CF650C2
- Engine time: 48,278 hours, 17,189 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

1:30 INTO A 3:30 FLIGHT, NR 1 OIL QTY READ 0.  IAW QRH MONITORED TEMP & PRESS FOR THE NEXT 15 MINS, TEMP REMAINED NORMAL, BUT PRESS DROPPED TO 21 WITH AMBER BOX.  IAW QRH SHUT THE ENG DOWN USING ENG SHUT DOWN INFLIGHT.  COORDINATED & DIVERTED UNEVENTFULLY. R & R THE ENGINE IAW WC71T07011.  MAX POWER RUN ACCOMPLISHED, ALL PARAMETERS NORMAL.
